Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 83, Issue 1, 2008
Metadata
 

The distribution of geodesic excursions into the neighborhood of a cone singularity on a hyperbolic 2-orbifold
Andrew Haas
pp. 1–20
Abstract | Full-Text PDF (180 KB) | Metadata

On the generalized Nielsen realization problem
Jonathan Block and Shmuel Weinberger
pp. 21–33
Abstract | Full-Text PDF (129 KB) | Metadata

Asymptotic bounds for separating systoles on surfaces
Stéphane Sabourau
pp. 35–54
Abstract | Full-Text PDF (307 KB) | Metadata

Dense subgroups with Property (T) in Lie groups
Yves de Cornulier
pp. 55–65
Abstract | Full-Text PDF (112 KB) | Metadata

On Hilbert’s 17th Problem for global analytic functions in dimension 3
José F. Fernando
pp. 67–100
Abstract | Full-Text PDF (264 KB) | Metadata

Stability of isometric maps in the Heisenberg group
Nicola Arcozzi and A. Montanari
pp. 101–141
Abstract | Full-Text PDF (361 KB) | Metadata

Cluster mutation via quiver representations
Aslak Bakke Buan, Robert J. Marsh and Idun Reiten
pp. 143–177
Abstract | Full-Text PDF (268 KB) | Metadata

On Frobenius-destabilized rank-2 vector bundles over curves
Christoph Scheven and Christian Pauly
pp. 179–209
Abstract | Full-Text PDF (257 KB) | Metadata

Jenkins–Strebel differentials with poles
Jinsong Liu
pp. 211–240
Abstract | Full-Text PDF (235 KB) | Metadata